# SDR FDEA200912084381

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ADAPTER IS CRACKED AT FRAME 59; LBL 50.  DRILLED AND TRIMMED PART AS NEEDED; ALODINED; PRIMED AND PAINTED.  INSTALLED WET;   IAW FREIGHTER SRM 53-10-15, FIG 207, SHEET 36, PGS 327 / 328 "MAIN DECK CARGO CROSSBEAM REPAIR (FR,59).  INSTALLED FLOOR PANEL IAW AMM 53-25-10.
